| Model Number |
24715 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 6.0x150x150-hybrid sterling balloon catheter was advanced for dilation.However, on the first inflation at 14 atmospheres for 10 seconds, the middle part of the balloon ruptured.The device was removed and the procedure was completed with a different device.No patient complications were reported.
Additional Manufacturer Narrative
Initial reporter city: (b)(6).